Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some generalized hypergeometric polynomials


Author: Mary Celine Fasenmyer
Journal: Bull. Amer. Math. Soc. 53 (1947), 806-812
DOI: https://doi.org/10.1090/S0002-9904-1947-08893-5
MathSciNet review: 0022276
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08893-5